# SDR U2RA2021030400001

- Difficulty date: January 10, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 83,501 hours, 13,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 104888
- Condition: Discharged
- Location: Upper Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  LP 44589-3 - L/H UPPER DECK DOOR EMERGENCY POWER BATTERY WILL NOT TEST.  CORRECTIVE ACTION:  REMOVED AND REPLACED THE L/H UPPER DECK DOOR EMERGENCY POWER BATTERY POCK - OPS CHECK NORMAL.  REFERENCE B747 AMM 52-23-14.
